# SDR DXTA2014042505741

- Difficulty date: April 24, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 8,455 hours, 5,259 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Part number: 67420292
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION,  RT MLG RETRACTED NORMALLY WHILE NOSE & LT MLG REMAINED DOWN & LOCKED.  RED UNLOCK LIGHT REMAINED ON ALONG WITH GREEN LOCKED NOSE & LT MLG LIGHTS.  IAW CHECKLIST DIRECTIONS, GEAR HANDLE WAS SELECTED DOWN & RT GEAR EXTENDED & RED UNLOCK LIGHT EXTINGUISHED.  LANDING WAS NORMAL & WAS ACCOMPLISHED BELOW MAX LANDING WEIGHT.   REMOVED AND REPLACED NOSE GEAR SQUAT SWITCH TARGET CAM AND BUSHING IAW MM 32-20-02. OPS CHECKED GOOD.
